HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 20 no. 4 >

CLOSED SUBMANIFOLDS WITH CONSTANT $v$ -TH MEAN CURVATURE RELATED WITH A VECTOR FIELD IN A RIEMANNIAN MANIFOLD

Files in This Item:
JFSHIU_20_N4_171-181.pdf732.38 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/56085

Title: CLOSED SUBMANIFOLDS WITH CONSTANT $v$ -TH MEAN CURVATURE RELATED WITH A VECTOR FIELD IN A RIEMANNIAN MANIFOLD
Authors: Katsurada, Yoshie Browse this author
Issue Date: 1969
Publisher: 北海道大学
Journal Title: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics
Journal Title(alt): 北海道大学理学部紀要
Volume: 20
Issue: 4
Start Page: 171
End Page: 181
Type: bulletin (article)
URI: http://hdl.handle.net/2115/56085
Appears in Collections:Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics > Vol. 20 no. 4

 

Feedback - Hokkaido University